Journal of Symbolic Logic

Review: Charles Parsons, Mathematics in Philosophy, Selected Essays

Stewart Shapiro

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 1 (1988), 320-329.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742595

JSTOR
links.jstor.org

Citation

Shapiro, Stewart. Review: Charles Parsons, Mathematics in Philosophy, Selected Essays. J. Symbolic Logic 53 (1988), no. 1, 320--329. https://projecteuclid.org/euclid.jsl/1183742595


Export citation